MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWER TRIALYSIS SHORT TERM; CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED

C.R. BARD, INC. (BASD) -3006260740 POWER TRIALYSIS SHORT TERM; CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED
Model Number 5618150
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of redz1756 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that one extension leg of tryalysis was collapsed and kinked.It happened right after opening the clamp during insertion procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary: the complaint of a kinked extension leg is confirmed but the exact cause remains unknown.Three photo samples of a powertrialysis catheter were provided for evaluation.The first photo sample shows the extension tubing attached to the red hub.A kink in the tubing is visible near the proximal end.Red fluid is present within the tubing and residue is visible on the outer surfaces.The clamp is visible on the distal end of the tubing but cannot be clearly observed.The second photo shows the same kink shown in the first image.The third sample shows the device within a plastic bag outside of patient use.The kink shown in the first two images is visible and an additional bend is also present.Based on the description of the reported event and photo samples provided, possible contributing factors include manipulation of extension leg during use and repeated clamping location.A review of the manufacturing records did not reveal any evidence to suggest a manufacturing related root cause contributed to the reported event.Since the extension tubing of the catheter was observed to be kinked, the complaint is confirmed but the exact cause remains unknown.H3 other text : see h.10.

Brand Name
POWER TRIALYSIS SHORT TERM
Common Device Name
CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key10788481
Report Number3006260740-2020-20385
Device Sequence Number16283401
Product Code NIE
UDI-Device Identifier00801741041983
UDI-Public(01)00801741041983
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K133456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5618150
Device Catalogue Number5618150
Device Lot NumberREDZ1756
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/14/2020
Supplement Date Received by Manufacturer12/23/2020
Initial Report FDA Received Date11/04/2020
Supplement Report FDA Received Date12/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;